Steinitz classes and discriminant counting

Bekyel, Ebru (2005) Steinitz classes and discriminant counting. Acta Arithmetica, 118 (1). pp. 27-40. ISSN 0065-1036 (Print) 1730-6264 (Online)

[thumbnail of Open Access] PDF (Open Access)

Download (161kB)
Item Type: Article
Additional Information: WoS - Open Access (Bronze) / Scopus - Open Access
Uncontrolled Keywords: Stenitz class; discriminant counting
Divisions: Faculty of Engineering and Natural Sciences
Depositing User: Ebru Bekyel
Date Deposited: 11 Jan 2005 02:00
Last Modified: 20 Jul 2020 09:39

Actions (login required)

View Item
View Item